# SDR SWIA201128036

- Difficulty date: October 1, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 28,267 hours, 39,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR BY ROWS 1 AND 2 ARE INOPERATIVE.  (FLT 5322)  REPAIRED BROKEN WIRE ON TRACK LIGHTING AT FORWARD CONNECTOR TO RED LIGHTS.
